MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr was stuck in lesion.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified mid right coronary artery.A 2.00mm rotapro was selected for use.During the procedure, the rotation speed was set at 210,000rpm.Dynaglide mode was used while advancing the burr to the lesion.Then, it was noted that the rotaburr stalled and was stuck in the lesion.The device was unstuck by crossing the wire through the lumen and use intravascular lithotripsy (ivl) to break the calcification and release.The procedure was completed with a different device.No further patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The distal portion of the sheath was not returned.Inspection of the device found that the coil was kinked and stretched, and the coil and sheath were detached at the distal end of the burr housing strain relief.The returned burr catheter could not be tested due to the damages to the coil and sheath.In order to determine the functionality of the advancer, a test burr catheter was used.After the burr catheter was connected to the advancer and the advancer was connected to the rotapro console, the returned advancer was able to reach and maintain optimal rpm with no resistance or issues using returned burr catheter.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22952668
Report Number2124215-2025-59136
Device Sequence Number20964734
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public(01)08714729999591(17)270617(10)36775898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0036775898
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown